Alert archive / Georgia / Areal Flood Warnings in 2014
Areal Flood Warning 3, NWS Atlanta, GA
NWS Atlanta, GA issued this areal flood warning at Apr 7, 2014, 3:02 PM EDT for Crisp County, Georgia. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2014, 3:02 PM EDT (19:02 UTC)
- Expired
- Apr 8, 2014, 12:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
County Crisp County, GA
The radar
The Robins AFB radar (KJGX), 92 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 1052 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 283 m²/s²
- 0-3 km storm-relative helicity
- 339 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this areal flood warning went out at Apr 7, 2:43 PM EDT, 19 minutes earlier.
Area forecast discussion, Apr 7, 2:43 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 243 PM EDT MON APR 7 2014 .UPDATE... QUICK UPDATE TO CLEAR COUNTIES OUT OF THE TORNADO WATCH. ROUTINE AFTERNOON AFD ISSUANCE WITHIN THE HOUR... 31 && .PREV DISCUSSION... /ISSUED 148 PM EDT MON APR 7 2014/ PREV DISCUSSION... /ISSUED 121 PM EDT MON APR 7 2014/ UPDATE... CLEARED ANOTHER COUPLE ROWS OF COUNTIES ON THE WEST SIDE OF THE TORNADO WATCH ACROSS PARTS OF CENTRAL GA AS THE SHEAR LINE CONTINUES TO PUSH EAST. ALTHOUGH THE TOR THREAT IS MINIMAL IN THE REMAINING WATCH AREA... INCREASING INSTABILITY WITH DAYTIME HEATING COUPLED WITH CONTINUED STRONG WIND SHEAR WILL WARRANT PLAYING IT SAFE AND KEEPING COUNTIES ALONG AND AHEAD OF THE STRONGER LINE OF STORMS UNTIL THIS LINE PASSES TO THE EAST. ALSO NOTED ADDITIONAL STORM DEVELOPMENT AHEAD OF THE APPROACHING COLD FRONT ACROSS CENTRAL AL. WILL CONTINUE WATCHING THIS DEVELOPMENT CLOSELY... AS CANNOT RULE OUT AN ISOLATED SEVERE STORM ALONG THE FRONT LATER THIS AFTERNOON AND EVENING. THE MAIN THREATS WITH THIS DEVELOPMENT WOULD BE MAINLY STRONG WIND GUSTS AND LARGE HAIL. WE ALSO MADE SOME TWEAKS TO TEMPS... POPS AND WEATHER WITH THIS UPDATE. 31/39 UPDATE... /ISSUED AT 1139 AM EDT MON APR 7 2014/ HAVE MADE A QUICK UPDATE TO WATCH AREA TO REMOVE COUNTIES NO LONGER IN THE THREAT OF A TORNADO. BEST SHEAR AND INSTABILITY HAVE SHIFTED FARTHER SOUTH...AND BEST LINE OF CONVECTION STILL HOLDING TOGETHER MOVING THROUGH THE FAR SOUTHWESTERN COUNTIES AND EXTENDING INTO THE GREATER MACON AREA THIS MORNING. THE HEAVY RAINFALL CONTINUES TO BE OF CONCERN...WITH NUMEROUS GAGES IN THE ATL METRO AREA RISING TO BANKFULL OR HIGHER. RAINFALL TOTALS OVER THE LAST 36-HOURS HAVE BEEN 3-3.5 INCHES ACROSS PORTIONS OF NORTH AND WESTERN GEORGIA...WITH ISOLATED AREAS OF NEAR OR SLIGHTLY ABOVE 4 INCHES IN THE FAR WESTERN ATL METRO AND GREATER COLUMBUS AREAS. WILL CONTINUE TO MAKE NECESSARY UPDATES TO THE GRIDS TO ACCOUNT FOR THE LATEST MODELS AND RADAR TRENDS. OVERALL...LINE OF CONVECTION EVEN ACROSS CENTRAL GEORGIA IS PROGRESSIVELY LOOKING LESS ROBUST IN OUR CWA. MODELS INDICATING BEST CO-LOCATED SHEAR AND CAPE WOULD BE THIS AFTERNOON AND INTO EARLY EVENING IN THAT AREA...WHICH WOULD BE THE BEST CHANCE FOR SEVERE STORM DEVELOPMENT. THE SHEAR ENVIRONMENT STILL REMAINS IMPRESSIVE...HOWEVER...AND HAVE NOTICED WEAK ROTATIONS EMBEDDED IN THE LINE ALREADY THIS MORNING. A TORNADO OR TWO MAY STILL BE POSSIBLE AS THIS CONVECTION CONTINUES TO PUSH ACROSS THE STATE. 31 PREV DISCUSSION... /ISSUED 751 AM EDT MON APR 7 2014/ UPDATE... ADJUSTED POPS AND SHOWER/THUNDERSTORM POTENTIAL SOME FOR TODAY BASED ON UPDATED HI-RES GUIDANCE AND OBSERVED TRENDS. POTENTIAL FOR SOME REDEVELOPMENT ACROSS NORTH GEORGIA THIS AFTERNOON WITH STILL SOME LINGERING CAPE AND SHEAR. WILL HAVE TO CLOSELY MONITOR TRENDS BUT STILL LOOKING LIKE BEST SEVERE OR ISOLATED TORNADO THREAT IS ACROSS PARTS OF CENTRAL GA THIS MORNING INTO AFTERNOON. BAKER PREV DISCUSSION... /ISSUED 547 AM EDT MON APR 7 2014/ SHORT TERM /TODAY THROUGH TUESDAY/... ACTIVE FIRST PERIOD ON TAP WITH DEEPENING GULF LOW SET TO TRACK RAPIDLY NEWD WITH AID OF POTENT UPPER SHORTWAVE SWINGING NEGATIVE INTO THE TENNESSEE AND OHIO VALLEYS BY MIDDAY. LINGERING CAD WEDGE IN PLACE ACROSS NE GA THAT HAS MAINLY SERVED TO STABILIZE THE AREA AND ALLOW FOR ELEVATED EMBEDDED THUNDER. HAVE RECENTLY OBSERVED DISCRETE CELL TRENDS WITH GOOD ROTATION WITHIN THE WARM SECTOR ACROSS CENTRAL ALABAMA. THIS IS PROGGED TO BECOME THE ENVIRONMENT FOR MAINLY CENTRAL GEORGIA AFTER ABOUT 12Z THIS MORNING. SYSTEM HAS OVERALL HAD A QUICKER TREND WITH THE MAIN PRECIP EVOLUTION. HI-RES GUIDANCE HAS AN INTERESTING SPREAD OF SOLUTIONS...BUT THE WRF-NMM AND HRRR HAVE APPEARED TO VERIFY THE BEST NEAR ONSET SO HAVE TRENDED POPS CLOSE TO THESE. THIS IN TURN BRINGS A LINE OF EMBEDDED BOWING SEGMENTS WITH POSSIBLE DISCRETE CELLS AHEAD MAINLY SOUTH OF ATLANTA AND ACROSS CENTRAL GEORGIA AFTER 12Z. THE CONCERN IS OBVIOUSLY STRONG WINDS FROM ANY CELLS TRANSPORTING MOMENTUM DOWN FROM THE 50 KT LOW LEVEL JET...AND ISOLATED TORNADOES IN ANY LEADING DISCRETE CELLS/MERGERS AND POSSIBLE INTERACTION WITH LINGERING WEDGE FRONT. THE SHEAR ENVIRONMENT REMAINS IMPRESSIVE WITH NEARLY 40 KTS OF 0-1 BULK...AND PROGGED 200-400 0-1 KM HELICITY FOR CENTRAL GA TODAY WITH OF COURSE HIGHER VALUES IN THE MORE STABLE WEDGED NE PORTION OF THE STATE. SREF SIG TOR PARAMETER OF 1-2 NOSES UP INTO THE SOUTHEAST PORTION TODAY AS WELL. MAIN SEVERE/TOR THREAT LOOKS TO BE MAINLY ALONG AND SOUTH OF A LAGRANGE TO MONTICELLO TO WASHINGTON LINE THIS MORNING AND AFTERNOON. FLOOD CONCERN CONTINUES MAINLY ACROSS THE CURRENT WATCH AREA BUT THE THREAT HAS DIMINISHED SOME FOR THE FAR NORTHWEST THOUGH COULD STILL SEE SOME ISOLATED EFFECTS. PWATS IN THE 99TH PERCENTILE OF LOCAL CLIMO STILL SUPPORT HIGHLY EFFICIENT GULF MOISTURE AND TRAINING OF CELLS TODAY WILL RAISE FLASH FLOOD OR AREAL FLOOD CONCERNS. UPPER TROUGH AXIS STILL WEST OF AREA WILL BRING A COLD POOL ALOFT AND SOME ENHANCED MOISTURE FOR TUESDAY WITH SOME ELEVATED INSTABILITY AS WELL. HAVE THEREFORE INCLUDED CHANCE POPS AND SLIGHT THUNDER POTENTIAL MAINLY IN NORTH GA FOR AFTERNOON. HAVE LOWERED TEMPS DOWN IN THE NORTH TODAY GIVEN THE RESULT FROM YESTERDAY AND WEDGE MOISTURE OVERRUN. WENT WITH BLEND OF GUIDANCE FOR TONIGHT AND TUESDAY. BAKER LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... MAIN UPPER TROUGH MOVES ACROSS THE CWA TUESDAY NIGHT KEEPING THE RISK OF PRECIP ACROSS THE CWA. LAPSE RATES REMAIN STRONG AS THE COLD CORE MOVES OVER THE CWA AND THIS SHOULD BE ENOUGH FOR A CHANCE OF TSTORMS. THE RISK OF THUNDER SHOULD DIMINISH AFTER MIDNIGHT TUESDAY NIGHT AS THE UPPER TROUGH MOVES EAST OF THE CWA. WEDNESDAY NIGHT WILL BE THE COLDEST NIGHT WITH 30S AND 40S FOR LOWS...THEN THE UPPER PATTERN BECOMES ZONAL BRINGING A WARMING TREND. THE NEXT SYSTEM TO AFFECT THE CWA WILL BE LATE SUNDAY/MONDAY TIME FRAME. MODELS DIFFER ON TIMING AND STRENGTH OF PRECIP. AT THIS TIME THE BEST CHANCE OF SHOWERS/TSTORMS WILL BE SUNDAY NIGHT/MONDAY. 17 AVIATION... 18Z UPDATE... LIFR TO IFR CIGS AND IFR/MVFR VSBYS THIS AFTERNOON ACROSS THE AREA EXPECTED TO IMPROVE SLIGHTLY INTO THE EVENING HOURS BEFORE DEGRADING AGAIN TO IFR OVERNIGHT. IMMEDIATE TS CONCERN ONLY FOR MCN AS MAIN AREA OF PRECIPITATION PUSHES INTO SOUTH AND CENTRAL GEORGIA. BEHIND THIS MAIN AREA...NEW DEVELOPMENT BEGINNING TO OCCUR. ISOLATED TS IS POSSIBLE THIS AFTERNOON...BUT CHANCES ARE LOW ENOUGH AT THIS TIME NOT TO INCLUDE IN TAFS. WINDS WILL SHIFT TO THE SW 19-21Z AND THEN TO THE NW BY 02-04Z. SPEEDS WILL GENERALLY REMAIN AT 8-12KT THROUGH THE PERIOD...WITH LOW END GUSTS INTO THE OVERNIGHT HOURS AND AGAIN TUESDAY LATE MORNING. SOME CIG IMPROVEMENT EXPECTED INTO TUESDAY AFTERNOON BEFORE ANOTHER CHANCE OF PRECIP TUESDAY NIGHT INTO WEDNESDAY. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 57 48 65 45 / 100 60 20 20 ATLANTA 60 47 62 48 / 100 40 20 30 BLAIRSVILLE 54 42 60 41 / 100 40 20 30 CARTERSVILLE 60 45 63 44 / 80 30 30 30 COLUMBUS 68 51 67 48 / 100 40 20 30 GAINESVILLE 53 47 63 47 / 100 50 20 20 MACON 67 53 67 45 / 100 70 20 20 ROME 61 45 64 43 / 60 30 30 50 PEACHTREE CITY 63 46 64 44 / 100 40 20 30 VIDALIA 68 57 68 50 / 100 70 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 4 PM EDT THIS AFTERNOON FOR THE FOLLOWING ZONES: EMANUEL...MONTGOMERY...TELFAIR...TOOMBS...TREUTLEN... WHEELER. FLOOD WATCH UNTIL 2 AM EDT TUESDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS... CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE... CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE... DAWSON...DEKALB...DOOLY...DOUGLAS...FANNIN...FAYETTE...FLOYD... FORSYTH...GILMER...GORDON...GREENE...GWINNETT...HALL...HANCOCK... HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JONES...LAMAR...LUMPKIN...MACON...MADISON...MARION... MERIWETHER...MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TOWNS...TROUP...TWIGGS...UNION...UPSON... WALKER...WALTON...WEBSTER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. && SHORT TERM...31 LONG TERM....39 AVIATION...31
Hazardous weather outlook, Apr 7, 12:10 PM EDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1210 PM EDT MON APR 7 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1210 PM EDT MON APR 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... HEAVY RAIN AND ISOLATED STRONG TO SEVERE STORMS REMAIN POSSIBLE ACROSS PARTS OF MAINLY CENTRAL GEORGIA THIS AFTERNOON AND EVENING. A STRONG STORM SYSTEM MOVING ACROSS THE LOWER MISSISSIPPI VALLEY WILL CONTINUE TO PUSH A COLD FRONT ACROSS THE SOUTHEAST STATES THROUGH TONIGHT. A LARGE AREA OF SHOWERS AND THUNDERSTORMS THAT DEVELOPED WELL AHEAD OF THE APPROACHING COLD FRONT HAS ALREADY MOVED ACROSS MOST OF NORTH GEORGIA... BUT WILL CONTINUE TO TRAIN ACROSS MUCH OF CENTRAL GEORGIA THROUGH THE AFTERNOON AND EVENING. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE STILL POSSIBLE ACROSS PARTS OF CENTRAL GEORGIA THROUGH THE EVENING... AND POSSIBLY OVERNIGHT AS MORE DEVELOPMENT IS POSSIBLE ALONG THE COLD FRONT LATER TONIGHT. THE HEAVY RAINS LAST NIGHT AND TODAY HAVE CAUSED NUMEROUS CREEKS AND STREAMS TO GO INTO MINOR FLOOD... AND ADDITIONAL FLOOD PROBLEMS ARE EXPECTED. FOR THIS REASON A FLOOD WATCH WILL REMAIN IN EFFECT FOR NORTH AND MUCH OF CENTRAL GEORGIA THROUGH THE EVENING AS GRADUAL RISES ON CREEKS AND RIVERS WILL CONTINUE... EVEN AFTER THE RAIN HAS STOPPED. PLEASE SEE THE LATEST FLOOD WATCH STATEMENT FOR ADDITIONAL INFORMATION. ALTHOUGH THE SEVERE WEATHER THREAT IS DIMINISHING... INSTABILITIES ARE EXPECTED TO BE ON THE INCREASE ACROSS PARTS OF CENTRAL GEORGIA DURING THE AFTERNOON. SEVERE WEATHER PARAMETERS INDICATE THAT ISOLATED SEVERE THUNDERSTORMS ARE STILL POSSIBLE THIS AFTERNOON... BUT MAINLY ALONG AND SOUTH OF AN AMERICUS TO MACON TO WARRENTON LINE WHERE THE GREATER INSTABILITIES AND WIND SHEAR ARE EXPECTED DURING DAYTIME HEATING. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON AND EVENING AS THE MAIN UPPER LEVEL TROUGH MOVES OVER THE REGION. INSTABILITY WILL BE LIMITED WITH THIS AND THEREFORE SEVERE THUNDERSTORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION.
In the hours before
Special weather statement, Apr 7, 11:33 AM EDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1133 AM EDT MON APR 7 2014
GAZ090-091-102-103-071630-
1133 AM EDT MON APR 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND MINOR FLOODING IN
PARTS OF WEBSTER...STEWART...MARION AND CHATTAHOOCHEE COUNTIES UNTIL
1230 PM EDT...
AT 1133 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
WIDESPREAD SHOWERS AND THUNDERSTORMS CONTINUING TO TRAIN ACROSS
WEBSTER... STEWART... MARION AND CHATTAHOOCHEE COUNTIES. THESE
SHOWERS AND THUNDERSTORMS COULD PRODUCE ANOTHER INCH OR MORE OF RAIN
OVER AN ALREADY VERY SATURATED GROUND... WHERE 2 TO 4 INCHES HAVE
ALREADY FALLEN OVER THE PAST 36 HOURS.
RUNOFF FROM THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO CAUSE
PONDING OF WATER AND MINOR FLOODING ALONG CREEKS AND STREAMS...URBAN
AREAS...HIGHWAYS...STREETS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE
SUBJECT TO MINOR FLOODING.
DO NOT TRY TO WALK OR DRIVE ACROSS WATER COVERED ROADWAYS. THE WATER
DEPTH AND CURRENT MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
&&
LAT...LON 3192 8492 3197 8497 3198 8506 3215 8506
3226 8490 3232 8501 3237 8499 3241 8488
3242 8477 3252 8471 3252 8457 3255 8456
3256 8445 3243 8439 3230 8439 3230 8441
3223 8441 3223 8443 3193 8444
TIME...MOT...LOC 1527Z 257DEG 19KT 3233 8493 3218 8486
3195 8502Special weather statement, Apr 7, 12:03 PM EDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1203 PM EDT MON APR 7 2014
GAZ074>076-080>085-092>097-104>109-071700-
1203 PM EDT MON APR 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WILCOX...
WASHINGTON...TWIGGS...SUMTER...SCHLEY...PULASKI...PEACH...LAURENS...
JOHNSON...WILKINSON...MACON...TAYLOR...BIBB...BLECKLEY...CRAWFORD...
CRISP...DODGE...DOOLY...GLASCOCK...HOUSTON AND JEFFERSON COUNTIES
UNTIL 100 PM EDT...
AT 1203 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE AREA OF SHOWERS AND THUNDERSTORMS THAT CONTINUES TO TRAIN
ACROSS THE ADVISED AREA. THESE STORMS COULD PRODUCE ANOTHER 1 TO 2
INCHES OF RAIN OVER AN ALREADY SATURATED GROUND WHERE 1 TO 3 INCHES
HAVE FALLEN OVER THE PAST 36 HOURS.
AS A RESULT... RUNOFF FROM THESE STORMS ARE EXPECTED TO CAUSE
PONDING OF WATER AND MINOR FLOODING ALONG SMALL CREEKS AND
STREAMS... URBAN AREAS... HIGHWAYS... STREETS AND UNDERPASSES ACROSS
THE ADVISED AREA. ADDITIONALLY... COUNTRY ROADS AND FARMLANDS ALONG
THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
DO NOT TRY TO WALK OR DRIVE ACROSS WATER COVERED ROADWAYS. THE WATER
DEPTH AND CURRENT MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
&&
LAT...LON 3181 8385 3191 8394 3187 8435 3195 8444
3254 8445 3272 8433 3270 8420 3285 8412
3285 8389 3295 8373 3284 8351 3301 8315
3295 8307 3308 8304 3333 8258 3325 8224
3285 8230 3281 8242 3231 8272 3184 8318
TIME...MOT...LOC 1559Z 256DEG 52KT 3270 8340 3234 8356
3194 8389Special weather statement, Apr 7, 12:31 PM EDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1231 PM EDT MON APR 7 2014
GAZ090-091-102-103-071745-
1231 PM EDT MON APR 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WEBSTER...
STEWART...MARION AND CHATTAHOOCHEE COUNTIES UNTIL 145 PM EDT...
AT 1227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM FORT BENNING/LAWSON ARMY AIR FIELD TO
WESTVILLE...MOVING EAST AT 55 MPH. THUNDERSTORMS ARE EXPECTED TO
TRAIN OVER THE AREA FOR THE NEXT HOUR. ADDITIONAL RAINFALL AMOUNTS
UP TO ONE INCH ARE POSSIBLE ACROSS THE AREA.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WEBSTER...STEWART...MARION AND CHATTAHOOCHEE COUNTIES...INCLUDING
AREAS AROUND OMAHA...PROVIDENCE CANYON STATE PARK...FORT
BENNING/LAWSON ARMY AIRFIELD...SANFORD...LOUVALE...JAMESTOWN/SOUTH
FORT BENNING...LUMPKIN...AND TROUTMAN. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO
MINOR FLOODING.
&&
LAT...LON 3193 8492 3195 8497 3198 8496 3200 8507
3213 8506 3226 8490 3232 8501 3237 8499
3241 8488 3242 8477 3252 8471 3254 8465
3252 8457 3255 8456 3254 8451 3256 8449
3256 8445 3243 8439 3191 8446
TIME...MOT...LOC 1629Z 251DEG 48KT 3243 8494 3225 8482
3200 8479Special weather statement, Apr 7, 12:58 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1258 PM EDT MON APR 7 2014
GAZ074-076-083>086-095>098-104>113-071800-
1258 PM EDT MON APR 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WILCOX...WHEELER...
WASHINGTON...TWIGGS...TREUTLEN...TOOMBS...TELFAIR...SUMTER...
PULASKI...MONTGOMERY...LAURENS...JOHNSON...WILKINSON...BLECKLEY...
CRISP...DODGE...DOOLY...EMANUEL...HOUSTON AND JEFFERSON COUNTIES
UNTIL 200 PM EDT...
AT 1253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM MOXLEY TO 5 MILES SOUTHWEST OF DOUBLE
RUN...MOVING EAST AT 50 MPH. UP TO TWO INCHES OF RAIN IS POSSIBLE
WITH THE STRONGEST STORMS.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
DUBOIS...GRESSTON...YONKERS...RODDY...EMPIRE...CHESTER...PLEASANT
VIEW...POPE CITY...SEVILLE...DOUBLE RUN...PINEVIEW...PITTS...PULASKI
STATE PRISON...OCMULGEE BANKS AND WALLACE. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE
SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3184 8318 3185 8360 3180 8362 3180 8377
3185 8395 3191 8397 3270 8332 3308 8258
3305 8228 3284 8231 3282 8215 3261 8200
3254 8203 3251 8215 3236 8224 3218 8218
3191 8222 3195 8256 3178 8286 3177 8300
TIME...MOT...LOC 1656Z 269DEG 45KT 3290 8236 3259 8298
3231 8320 3180 8357Special weather statement, Apr 7, 1:59 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
159 PM EDT MON APR 7 2014
GAZ085-086-097-098-109>113-071900-
159 PM EDT MON APR 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WHEELER...
TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY...LAURENS...JOHNSON...DODGE
AND EMANUEL COUNTIES UNTIL 300 PM EDT...
AT 156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM CANOOCHEE TO CHINA HILL...MOVING
EAST AT 30 MPH. THE STRONGEST STORMS ARWE LOCATED ACROSS TELFAIR
COUNTY AND ARE EXPECTED TO MOVE INTO WHEELER COUNTY
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WHEELER...TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY...LAURENS...
JOHNSON...DODGE AND EMANUEL COUNTIES THROUGH 300 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LITTLE OCMULGEE STATE
PARK...TEMPERANCE...MILAN...HELENA...JAY BIRD SPRINGS...ACHORD...
GODWINSVILLE...RHINE...CHAUNCEY...BLACKVILLE...ORIANNA...ORLAND...
ROCKLEDGE...MINTER AND LOWERY.
&&
LAT...LON 3180 8314 3197 8327 3277 8268 3280 8249
3276 8243 3278 8240 3280 8241 3281 8213
3266 8208 3260 8200 3254 8203 3255 8208
3251 8215 3236 8224 3218 8218 3192 8222
3196 8248 3192 8267 3178 8286 3177 8301
TIME...MOT...LOC 1759Z 264DEG 27KT 3273 8217 3241 8260
3184 8310Special weather statement, Apr 7, 2:55 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EDT MON APR 7 2014
GAZ086-112-113-071930-
255 PM EDT MON APR 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN TOOMBS...
MONTGOMERY AND EMANUEL COUNTIES UNTIL 330 PM EDT...
AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM STILLMORE TO GRAYS
LANDING...MOVING EAST AT 35 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TOOMBS...
MONTGOMERY AND EMANUEL COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE ROCK SPRINGS...NORMANTOWN...MCNATT
FALLS...GRAYS LANDING...VIDALIA...KIBBEE...CHARLOTTEVILLE...UVALDA...
HIGGSTON...ALSTON...LEXSY...STILLMORE...OAK PARK...SOUTH THOMPSON AND
ENGLISH EDDY.
&&
LAT...LON 3243 8218 3236 8224 3218 8218 3191 8222
3196 8244 3196 8249 3194 8250 3195 8254
3198 8254 3201 8259 3233 8252 3235 8241
3248 8237 3251 8231 3249 8217
TIME...MOT...LOC 1855Z 264DEG 32KT 3244 8219 3213 8238
3194 8238The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 1:46 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Floyd, Polk, Walker | 44 min |
| Apr 7, 2:33 AM EDT | Special Weather Statement | FFC | Bartow, Catoosa, Floyd, Gordon, Murray, Paulding and 3 more | 42 min |
| Apr 7, 3:16 AM EDT | Special Weather Statement | FFC | Cobb, Haralson, Paulding, Polk | 44 min |
| Apr 7, 3:57 AM EDT | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Fulton, Paulding | 48 min |
| Apr 7, 4:21 AM EDT | Areal Flood Warning | FFC | Chattooga, Floyd | 6 hr |
| Apr 7, 4:51 AM EDT | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Fulton, Heard, Paulding | 39 min |
| Apr 7, 5:34 AM EDT | Special Weather Statement | FFC | Carroll, Clayton, Cobb, Douglas, Fulton, Haralson and 1 more | 41 min |
| Apr 7, 6:23 AM EDT | River Flood Warning | FFC | Forsyth | 22 hr |
| Apr 7, 6:37 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 60 hr |
| Apr 7, 6:41 AM EDT | Special Weather Statement | FFC | Carroll, Clayton, Cobb, Coweta, DeKalb, Douglas and 4 more | 49 min |
| Apr 7, 7:17 AM EDT | Flash Flood Warning | FFC | Carroll, Coweta, Douglas, Fulton, Heard | 6 hr |
| Apr 7, 7:31 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 10 hr |
| Apr 7, 7:46 AM EDT | River Flood Warning | FFC | Cobb | 24 hr |
| Apr 7, 7:46 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 13 hr |
| Apr 7, 7:50 AM EDT | Special Weather Statement | FFC | Butts, Clayton, Fayette, Harris, Henry, Lamar and 4 more | 40 min |
| Apr 7, 8:04 AM EDT | River Flood Warning | FFC | Polk | 11 hr |
| Apr 7, 8:04 AM EDT | River Flood Warning | FFC | Gwinnett | 24 hr |
| Apr 7, 8:15 AM EDT | River Flood Warning | FFC | Dade | 23 hr |
| Apr 7, 8:26 AM EDT | Special Weather Statement | FFC | Muscogee, Talbot | 34 min |
| Apr 7, 8:40 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 10 hr |
| Apr 7, 8:40 AM EDT | River Flood Warning | FFC | Gwinnett | 24 hr |
| Apr 7, 8:46 AM EDT | Special Weather Statement | FFC | Bibb, Butts, Crawford, Jasper, Jones, Lamar and 3 more | 44 min |
| Apr 7, 8:56 AM EDT | River Flood Warning | FFC | Cobb | 8 hr |
| Apr 7, 9:08 AM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Macon, Marion, Muscogee, Schley and 5 more | 37 min |
| Apr 7, 9:16 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 24 hr |
| Apr 7, 9:16 AM EDT | River Flood Warning | FFC | Fulton | 24 hr |
| Apr 7, 9:16 AM EDT | River Flood Warning | FFC | Cobb | 24 hr |
| Apr 7, 9:16 AM EDT | River Flood Warning | FFC | DeKalb | 24 hr |
| Apr 7, 9:29 AM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Taliaferro, Warren, Wilkes | 46 min |
| Apr 7, 9:38 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Bleckley, Crawford, Dodge, Houston and 9 more | 52 min |
| Apr 7, 9:45 AM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Marion, Muscogee, Stewart, Talbot and 1 more | 45 min |
| Apr 7, 9:59 AM EDT | Special Weather Statement | FFC | Crisp, Dooly, Macon, Schley, Sumter, Taylor | 46 min |
| Apr 7, 10:10 AM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 56 hr |
| Apr 7, 10:10 AM EDT | River Flood Warning | FFC | Gwinnett | 22 hr |
| Apr 7, 10:10 AM EDT | River Flood Warning | FFC | Cobb, Douglas | 60 hr |
| Apr 7, 10:30 AM EDT | River Flood Warning | FFC | Catoosa | 46 hr |
| Apr 7, 10:30 AM EDT | River Flood Warning | FFC | Murray, Whitfield | 27 hr |
| Apr 7, 10:30 AM EDT | River Flood Warning | FFC | Whitfield | 24 hr |
| Apr 7, 10:30 AM EDT | River Flood Warning | FFC | Gordon, Murray, Whitfield | 3 days |
| Apr 7, 10:38 AM EDT | Special Weather Statement | FFC | Marion, Stewart, Webster | 22 min |
| Apr 7, 10:48 AM EDT | Special Weather Statement | FFC | Bleckley, Glascock, Houston, Jefferson, Johnson, Laurens and 4 more | 42 min |
| Apr 7, 10:53 AM EDT | Special Weather Statement | FFC | Crisp, Dooly, Macon, Schley, Sumter, Taylor | 52 min |
| Apr 7, 10:55 AM EDT | River Flood Warning | FFC | Fulton | 24 hr |
| Apr 7, 11:29 AM EDT | Flash Flood Warning | FFC | Harris, Muscogee, Talbot, Taylor, Upson | 6 hr |
| Apr 7, 11:33 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Stewart, Webster | 57 min |
| Apr 7, 11:42 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 17 hr |
| Apr 7, 12:02 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 24 hr |
| Apr 7, 12:03 PM EDT | Special Weather Statement | FFC | Bibb, Bleckley, Crawford, Crisp, Dodge, Dooly and 15 more | 57 min |
| Apr 7, 12:31 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Stewart, Webster | 74 min |
| Apr 7, 12:37 PM EDT | River Flood Warning | FFC | Cherokee | 24 hr |
| Apr 7, 12:37 PM EDT | River Flood Warning | FFC | Gwinnett, Walton | 24 hr |
| Apr 7, 12:37 PM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 71 hr |
| Apr 7, 12:53 PM EDT | River Flood Warning | FFC | Carroll | 24 hr |
| Apr 7, 12:58 PM EDT | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Emanuel, Jefferson, Johnson and 8 more | 62 min |
| Apr 7, 1:59 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Laurens, Montgomery, Telfair, Toombs and 2 more | 61 min |
| Apr 7, 2:13 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 47 min |
| Apr 7, 2:35 PM EDT | River Flood Warning | FFC | Dawson, Forsyth | 13 hr |
| Apr 7, 2:52 PM EDT | River Flood Warning | FFC | Cobb | 11 hr |
| Apr 7, 2:55 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 35 min |
| Apr 7, 3:01 PM EDT | River Flood Warning | FFC | Cherokee | 24 hr |
| Apr 7, 3:25 PM EDT | River Flood Warning | FFC | Haralson | 24 hr |
| Apr 7, 3:59 PM EDT | River Flood Warning | FFC | Chattooga | 24 hr |
| Apr 7, 3:59 PM EDT | River Flood Warning | FFC | Floyd | 24 hr |
| Apr 7, 4:31 PM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 47 hr |
| Apr 7, 4:31 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 3 days |
| Apr 7, 7:41 PM EDT | River Flood Warning | FFC | Cherokee | 13 hr |
Nearby
Areal Flood Warnings in Georgia, 2014Every areal flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.